# SDR DHL2004783001

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Burned Out
- Location: Cabin Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU ON AIRCRAFT PACKS ON LIGHTS FLICKERED BURNING ODOR NOTED INSIDE AND OUTSIDE THE AIRCRAFT.  APU TEMPERATURE FLUCTUATING BETWEEN 200 & 500 DEGREES.  DEFERRED LEFT HAND PACK COOLING FAN PER B-727 MEL 21-5-4 CAT-C.  PLACARD INSTALLED.  COMPLIED WITH SPECIAL PROCEDURE 21-5 DMI 15640.  LT PACK COOLING FAN INOPERATIVE. REPLACED LT HAND PACK COOLING FAN PER M/M 21-56-91, OPS CHECKED GOOD. THIS CLEARS DMI 15640.
